# SDR R61A201205180294

- Difficulty date: May 18, 2012
- Submitted: May 19, 2012
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 20,336 hours, 15,129 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Lav Service
- Part time: 20,336 hours, 15,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE LAV SERVICE DOOR 152AR AT HINGE AREA.  MAINTENANCE REMOVED AND REPLACED THE LAV SERVICE DOOR 152AR IAW EMB 170/175 AMM 53-03-60.
